BibTeX record: journals/siamjo/Hager01

download as .bib file

@article{DBLP:journals/siamjo/Hager01,
  author    = {William W. Hager},
  title     = {Minimizing a Quadratic Over a Sphere},
  journal   = {{SIAM} Journal on Optimization},
  volume    = {12},
  number    = {1},
  pages     = {188--208},
  year      = {2001},
  url       = {http://dx.doi.org/10.1137/S1052623499356071},
  doi       = {10.1137/S1052623499356071},
  timestamp = {Mon, 28 Jun 2010 08:52:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamjo/Hager01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}